Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Cramps on my lower abdomen - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2304 Questions

User :   hello
Doctor :   Hi
Doctor :   How can I help you?
User :   i wanted to know what if i was having cramps in my lower abdomen
User :   wat that could possibly mean
Doctor :   Cramps in the lower abdomen has numerous causes
User :   im female 22 years old
Doctor :   if yu can answer few of my questions I could possibly help you out
Doctor :   better
Doctor :   Age: Gender: Occupation: Location: Marital Status: Weight and Height. ???
User :   22, female, married, 260, 5'7.5"
Doctor :   How long you have this pain
Doctor :   and what is the charecter of the pain
User :   about 5 days
User :   it comes and goes
Doctor :   Pressing type or sharp
Doctor :   ok
Doctor :   How much time does it stay
Doctor :   and Where exactly in the abdomen
User :   a few hours then goes and returns
Doctor :   rt or left
User :   more to the left but its all across
Doctor :   Does it relate with your periods?
User :   no
Doctor :   Do you have it for the first time?
User :   yes
Doctor :   Did you take any medicine for the last 5 days?
User :   tylenol

Doctor :   Do you have fever, diarrhoea
Doctor :   etc
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor